# SDR 2008UALA01427

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STRINGER SUPPORT CLIP FOR INTERCOSTAL CRACKED BS 360 STR 11L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED CLIP.  INSTALLED NEW REPLACEMENT CLIP.
